# SDR P5CA9800825

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIVETS AND LIGHT SURFACE CORROSION AROUND RIVETS AT STA 760 STR 7A, 10 AND 11.  REMOVED CORROSION AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
